Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 12, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Mar 30, 2008, 9:02 PM CDT for Caddo County, Oklahoma. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2008, 9:02 PM CDT (02:02 UTC)
- Expired
- Mar 30, 2008, 9:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Caddo County, OK
The radar
The Altus AFB radar (KFDR), 107 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 9:22 PM CDT | HAIL 1 | 3 Ese Eakly, OK | |
| Mar 30, 9:53 PM CDT | TSTM WND GST 65 | Albert, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 5:48 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.0 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 854 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 310203
TOROUN
OKC015-310245-
/O.NEW.KOUN.TO.W.0012.080331T0202Z-080331T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT SUN MAR 30 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 945 PM CDT
* AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST
OF FORT COBB RESERVOIR...NEAR ALFALFA MOVING EAST AT 15 MPH.
* LOCATIONS IN THE WARNING INCLUDE ALBERT AND FORT COBB RESERVOIR.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3535 9838 3517 9836 3518 9861 3520 9861
3521 9862 3525 9862
TIME...MOT...LOC 0202Z 258DEG 15KT 3521 9862
$$2 follow-up statements
000
WWUS54 KOUN 310212
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT SUN MAR 30 2008
OKC015-310245-
/O.CON.KOUN.TO.W.0012.000000T0000Z-080331T0245Z/
CADDO OK-
912 PM CDT SUN MAR 30 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
CADDO COUNTY...
AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
DANGEROUS PORTION OF THE STORM WAS LOCATED 4 MILES NORTHWEST OF FORT
COBB RESERVOIR...MOVING EAST-NORTHEAST AT 15 TO 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE ALBERT AND FORT COBB RESERVOIR.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3535 9838 3517 9836 3519 9856 3520 9859
3522 9860 3525 9859
TIME...MOT...LOC 0212Z 257DEG 19KT 3522 9854
$$000
WWUS54 KOUN 310234
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
934 PM CDT SUN MAR 30 2008
OKC015-310245-
/O.CON.KOUN.TO.W.0012.000000T0000Z-080331T0245Z/
CADDO OK-
934 PM CDT SUN MAR 30 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR CENTRAL
CADDO COUNTY...
AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
ALBERT...MOVING EAST AT 15 MPH. VERY LARGE HAIL WILL EXTEND EAST AND
NORTHEAST TOWARD BINGER AND LOOKEBA. HAIL TO THE SIZE OF TENNIS
BALLS IS POSSIBLE.
* LOCATIONS IN THE WARNING INCLUDE ALBERT AND NORTHWESTERN FORT COBB
RESERVOIR.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
LAT...LON 3528 9853 3535 9838 3525 9837 3524 9838
3523 9836 3520 9836 3521 9850 3524 9855
TIME...MOT...LOC 0234Z 256DEG 15KT 3524 9844
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 30, 2:40 PM CDT, 6 hours 22 minutes earlier.
Area forecast discussion, Mar 30, 2:40 PM CDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT SUN MAR 30 2008
.DISCUSSION...
CONSIDERING THE POSITIVE SURFACE MOISTURE ADVECTION INTO TONIGHT
AND THE WIDESPREAD FOG LAST NIGHT IN ALL BUT WESTERN OKLAHOMA, FOG
HAS BEEN ADDED FOR TONIGHT TO THE GRID IN AREAS OF OKLAHOMA NOT EXPECTED
TO EXPERIENCE THE DRY AIR THIS AFTERNOON AND EVENING. OTHERWISE,
THE GRIDS BASED ON THE GFS ARE UNCHANGED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 64 77 42 61 / 20 60 20 10
HOBART OK 61 78 42 62 / 20 30 10 0
WICHITA FALLS TX 66 81 47 63 / 20 50 10 10
GAGE OK 54 75 34 59 / 20 10 10 0
PONCA CITY OK 63 74 41 61 / 40 60 30 10
DURANT OK 66 77 51 65 / 20 80 40 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR OKZ009-010-014>016-021-022-033>037.
TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR TXZ083>089.
&&
99/99Hazardous weather outlook, Mar 30, 4:01 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
401 PM CDT SUN MAR 30 2008
OKZ004>048-050>052-TXZ083>090-311200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
401 PM CDT SUN MAR 30 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TODAY AND
TONIGHT ACROSS THE WESTERN TWO THIRDS OF OKLAHOMA...AND PART OF
WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA WEST OF A LINE FROM STILLWATER TO
OKLAHOMA CITY...TO DUNCAN AND WICHITA FALLS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 5 PM
THROUGH THE NIGHT.
IMPACTS...
EARLY IMPACTS MAY INCLUDE GOLF BALL SIZE HAIL...LOCALLY DAMAGING
WINDS...AND A FEW TORNADOES. BY LATE EVENING...THE MAIN IMPACTS WILL
BE WIND DAMAGE AND HEAVY RAINFALL.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD
PREPARE FOR SEVERE WEATHER OPERATIONS...ESPECIALLY IN WESTERN AND
NORTHERN OKLAHOMA AFTER DARK. ELSEWHERE...GROUPS IN CENTRAL AND
SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS...SHOULD MONITOR FOR THE
POSSIBILITY OF SEVERE STORMS EARLY THIS EVENING. IF STORMS DO NOT
FORM...THE THREAT WILL INCREASE AGAIN LATE TONIGHT.
DISCUSSION...
THIS AFTERNOON...SURFACE BOUNDARIES HAD FOCUSED A ZONE OF MODERATE
INSTABILITY INTO CENTRAL AND SOUTHERN OKLAHOMA...AND ADJACENT
COUNTIES OF WESTERN NORTH TEXAS ALONG THE RED RIVER. THE CAP WAS
VERY WEAK...BUT MID AND UPPER LEVEL LIFT WAS ALSO VERY WEAK. THERE
WILL BE A BRIEF PERIOD...UNTIL ABOUT 8 PM...WHEN ISOLATED
THUNDERSTORMS MAY FORM WITHIN THE INSTABILITY AXIS...AND ESPECIALLY
NEAR A TROUGH AND WIND SHIFT LINE...FROM WATONGA TO JUST WEST OF
LAWTON AND WICHITA FALLS. IF THUNDERSTORMS FORM IN THESE
AREAS...THEY MAY QUICKLY BECOME SEVERE...AND WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS. THERE MAY ALSO BE A LOW
CHANCE FOR TORNADOES. THIS EARLY ACTIVITY IS EXPECTED TO BE ONLY
WIDELY SCATTERED IF IT DEVELOPS.
A GREATER CHANCE FOR STRONG AND SEVERE THUNDERSTORMS WILL COME NEAR
AND AFTER SUNSET...AS THE TROUGH WEAKENS IN OKLAHOMA...AND MOISTURE
SURGES BACK TO THE NORTHWEST...TO MEET UP WITH A COLD FRONT AND
DRYLINE. THUNDERSTORMS ARE EXPECTED TO FORM AFTER 8 PM FROM THE
EASTERN TEXAS PANHANDLE INTO NORTHWEST OKLAHOMA. INITIALLY...
INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SUPERCELLS. IF THE
STORMS DEVELOP AS ANTICIPATED...THEIR MOTION WILL LIKELY CARRY THEM
EAST OF THE FRONT AND INTO THE AXIS OF GREATEST INSTABILITY AND WIND
SHEAR OVER WESTERN AND NORTHERN OKLAHOMA. THE THREAT FOR VERY LARGE
HAIL AND TORNADOES WILL BE MAXIMIZED DURING THIS PERIOD...GENERALLY
8 TO 11 PM...JUST EAST OF THE COLD FRONT.
GRADUALLY...STORM MERGERS...AND THE ONSET OF THE LOW LEVEL
JET...WILL CREATE A TRANSITION TOWARD MULTICELL THUNDERSTORMS WITH
THREATS FOR HEAVY RAIN...DAMAGING WINDS...AND MARGINALLY SEVERE HAIL.
FLASH FLOODING MAY BECOME A CONCERN TONIGHT IN NORTHERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK FOR SEVERE WEATHER CONTINUES MONDAY OVER MUCH OF THE
REGION. AN UPPER LEVEL TROUGH WILL CROSS THE REGION DURING THE FIRST
HALF OF THE DAY...LIKELY GENERATING A LINE OR BROKEN LINE OF STRONG
THUNDERSTORMS. AS OFTEN OCCURS IN EARLY SPRING...THERE WILL BE A
QUESTION OF WHETHER LOW LEVELS WILL RECOVER AND BECOME UNSTABLE
AHEAD OF AN ADVANCING DRYLINE DURING THE AFTERNOON. IF THIS
OCCURS...SCATTERED SEVERE STORMS WILL BE POSSIBLE...INCLUDING
SUPERCELLS.
THE CHANCES FOR THUNDERSTORMS RETURN TO THE RED RIVER VALLEY LATE
TUESDAY NIGHT AS THE LOW LEVEL JET DEVELOPS...WITH THESE STORMS
POSSIBLY CONTINUING OVER THE REGION ON WEDNESDAY. DUE TO LIMITED
INSTABILITY...ORGANIZED SEVERE WEATHER APPEARS UNLIKELY.
THE NEXT CHANCE FOR SEVERE THUNDERSTORMS WILL BE THURSDAY AS ANOTHER
COLD FRONT MOVES INTO THE AREA AND A DRYLINE DEVELOPS NEAR THE
WESTERN OKLAHOMA BORDER.
OTHER HAZARDOUS WEATHER...
EXTREME WILDFIRE BEHAVIOR IS POSSIBLE MONDAY AFTERNOON WEST OF THE
DRYLINE...DUE TO WARM...DRY...AND WINDY CONDITIONS.
UNSCHEDULED UPDATES TO THE HAZARDOUS WEATHER OUTLOOK ARE LIKELY THIS
AFTERNOON AND TONIGHT.
BURKEIn the hours before
Local storm report, Mar 30, 7:30 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
730 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 4 E SENTINEL 35.16N 99.10W
03/30/2008 E1.75 INCH WASHITA OK PUBLIC
&&
JPIKELocal storm report, Mar 30, 7:39 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
739 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL ROCKY 35.16N 99.06W
03/30/2008 E1.75 INCH WASHITA OK EMERGENCY MNGR
&&
TAYLORLocal storm report, Mar 30, 7:46 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
746 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL 3 S ROCKY 35.11N 99.06W
03/30/2008 E2.00 INCH KIOWA OK AMATEUR RADIO
&&
TAYLORLocal storm report, Mar 30, 8:34 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
834 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND GST LAKE VALLEY 35.17N 98.87W
03/30/2008 E60 MPH WASHITA OK AMATEUR RADIO
REPORT AT INTERSECTIONS OF HWY 54 AND 55
&&
JPIKELocal storm report, Mar 30, 8:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL FOSS 35.45N 99.17W
03/30/2008 E1.75 INCH WASHITA OK PUBLIC
&&
TAYLORLocal storm report, Mar 30, 8:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
851 PM CDT SUN MAR 30 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 1 NW HOMESTEAD 36.16N 98.41W
03/30/2008 E1.75 INCH BLAINE OK PUBLIC
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 41 min |
| Mar 30, 7:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 49 min |
| Mar 30, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 37 min |
| Mar 30, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 46 min |
| Mar 30, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 43 min |
| Mar 30, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 40 min |
| Mar 30, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 33 min |
| Mar 30, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 44 min |
| Mar 30, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 48 min |
| Mar 30, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 48 min |
| Mar 30, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 45 min |
| Mar 30, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Major | 49 min |
| Mar 30, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 45 min |
| Mar 30, 9:40 PM CDT | Tornado Warning | OUN | Caddo | 35 min |
| Mar 30, 9:45 PM CDT | Tornado Warning | OUN | Caddo, Washita | 45 min |
| Mar 30, 10:04 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woods, Woodward | 41 min |
| Mar 30, 10:15 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Mar 30, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 49 min |
| Mar 30, 10:46 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 44 min |
| Mar 30, 10:53 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 37 min |
| Mar 30, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| Mar 30, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 49 min |
| Mar 30, 11:28 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 32 min |
| Mar 30, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Oklahoma | 46 min |
| Mar 31, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Kingfisher, Major | 41 min |
| Mar 31, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 51 min |
| Mar 31, 12:42 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 48 min |
| Mar 31, 12:46 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kingfisher, Logan, Major | 44 min |
| Mar 31, 1:32 AM CDT | Tornado Warning | OUN | Logan, Oklahoma | 28 min |
| Mar 31, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Major | 39 min |
| Mar 31, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 49 min |
| Mar 31, 1:58 AM CDT | Tornado Warning | OUN | Garfield | 32 min |
| Mar 31, 1:59 AM CDT | Tornado Warning | OUN | Logan | 26 min |
| Mar 31, 2:20 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Payne | 40 min |
| Mar 31, 2:30 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| Mar 31, 2:43 AM CDT | Tornado Warning | OUN | Logan, Payne | 47 min |
| Mar 31, 3:00 AM CDT | Flash Flood Warning | OUN | Garfield | 4 hr |
| Mar 31, 3:01 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 44 min |
| Mar 31, 3:15 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 45 min |
| Mar 31, 3:18 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| Mar 31, 3:19 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 26 min |
| Mar 31, 3:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| Mar 31, 3:50 AM CDT | Red Flag Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 6 more | 17 hr |
| Mar 31, 3:50 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 40 min |
| Mar 31, 4:05 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 40 min |
| Mar 31, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 46 min |
| Mar 31, 4:31 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 44 min |
| Mar 31, 8:48 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 42 min |
| Mar 31, 9:28 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 47 min |
| Mar 31, 9:30 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 20 min |
| Mar 31, 10:24 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 51 min |
| Mar 31, 11:03 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 42 min |
| Mar 31, 11:09 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 36 min |
| Mar 31, 11:11 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 49 min |
| Mar 31, 11:52 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 38 min |
| Mar 31, 12:14 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 46 min |
| Mar 31, 12:36 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 39 min |
| Mar 31, 12:55 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 50 min |
| Mar 31, 1:12 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 48 min |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 29 min |
| Mar 31, 1:29 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 31 min |
| Mar 31, 1:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 39 min |
| Mar 31, 1:51 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 39 min |
| Mar 31, 1:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 17 min |
| Mar 31, 2:04 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 41 min |
| Mar 31, 2:05 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc | 40 min |
| Mar 31, 2:21 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 39 min |
| Mar 31, 2:23 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 37 min |
| Mar 31, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| Mar 31, 2:33 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 27 min |
| Mar 31, 2:46 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc | 44 min |
| Mar 31, 2:52 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 38 min |
| Mar 31, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 48 min |
| Mar 31, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 44 min |
| Mar 31, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 28 min |
| Mar 31, 3:11 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Pontotoc | 49 min |
| Mar 31, 3:11 PM CDT | Severe Thunderstorm Warning | OUN | Johnston | 34 min |
| Mar 31, 3:29 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 19 min |
| Mar 31, 3:36 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 39 min |
| Mar 31, 3:50 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 40 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.